# SDR COMA0660718

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 18,872 hours, 17,351 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30212B
- Part serial: MX538344
- Condition: Faulty
- Location: Hyd System
- Part time: 32,789 hours, 30,379 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5347 - ON APPROACH RECEIVED GEAR DISAGREE, NOSE DOOR WARNING.  INDICATION WENT AWAY IN ABOUT 10 SECONDS.  RECEIVED 3 GREEN, LANDED WITHOUT INCIDENT.  FOUND 3B ACMP TO BE PRODUCING LOW PRESSURE ON GEAR RETRACTION AND EXTENSION.  REPLACED 3B PUMP.  NO FURTHER DEFECTS.
